# SDR DL73S050608

- Difficulty date: October 5, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 47,790 hours, 37,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Cracked
- Location: Bs 525
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN AS A RESULT OF INSPECTION PER DAL OPN 57546.  THE CRACK IS APPROX 1.5 INCH LONG AT BS 525 ABOVE STRINGER 16L.  INSTALLED DOUBLER REPAIR PER B737-200 SRM 53-30-3, FIG 48, DETAIL XI AND ER/A 450994-14AD.
